Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Blue prominent veins all over the left upper shoulder, chest, extreme pain radiating to back. Panic attack or shoulder injury?

veins all over my left upper shoulder and into my left upper chest showed up suddenly last night and caused extreme pain - I watched it in the mirror and my veins were prominent and very blue (obviously but I never see them) its 12 hours later and my veins arnt so prominent now but the pain will not go away. Radiating into my back a tad as well. - Panic attack? Shoulder injury?
Asked On : Thu, 23 Aug 2012
Answers:  1 Views:  222
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Hi there.
PROMINENT VEINS IN ARMS AND CHEST ARE A VERY SERIOUS CONCERN.SHOULD BE CHECKED FOR BLOCKAGE OF VEINS DRAINING BLOOD FROM THESE AREAS OF BODY LIKE BLOOD CLOTS OR SOME MASS PRESSING ON LARGE VEINS IN THE CHEST
You should consult your physician as you may be developing condition called Thrombophlebitis which is an inflammation of your veins. It can be caused due to the pic line.
Good luck.
Answered: Wed, 1 Jan 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor